Salivary gland swelling and restarting Trivizir
Feb 21, 2009
My salvary glands have swollen after being of meds for 4mos. My doctor says i need to go back on trizivir is that safe to do because i was told restarting this med can be fatal
Response from Dr. Pierone
If you did not have problems with Trizivir in the past, then restarting it should not be a problem. That said, it should be noted that we have better HIV medications nowadays. Trizivir is used much less often because of a greater risk of side effects compared with the newer agents.
It might be worth discussing some of the newer agents with your provider, or getting a second opinion regarding management of HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- What's The Difference Between Mouth Ulcers And Herpes Simplex 1?
- What Foods To Avoid If You Have Shingles?
- What Color Is The Fluid Inside Herpes Blisters?
- What Can You Do To Clear Hpv?
- Urine Test For Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.